Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Projective compact distributive topological lattices


Author: Tae Ho Choe
Journal: Proc. Amer. Math. Soc. 39 (1973), 606-608
MSC: Primary 54F05; Secondary 18D35
DOI: https://doi.org/10.1090/S0002-9939-1973-0317296-0
MathSciNet review: 0317296
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the category of all compact distributive topological lattices and their continuous lattice-homomorphisms, it is shown that every projective object is either zero-dimensional or not $ I$-compact.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F05, 18D35

Retrieve articles in all journals with MSC: 54F05, 18D35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0317296-0
Keywords: Topological lattice, category and projectivity
Article copyright: © Copyright 1973 American Mathematical Society